# SDR SWAA991569

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604068
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY LIGHT INOP.   REMOVED AND REPLACED BATTERY PACK PER MM.
